# SDR MASA20210318099

- Difficulty date: February 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: C670129421
- Condition: Cracked
- Location: Lt Mn Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER,  WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK. CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV.
